# SDR CA060614001

- Difficulty date: June 14, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Engine: Rroyce TAYMK6118
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: JR28548A
- Condition: Unserviceable
- Location: Fuel Oil
- Component: Oil Cooler Asse, Rroyce, JR28548A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 FUEL COOL OIL COOLERS (FCOC) RE-CALLED FROM SOUTHWEST COOLER SERVICE INC, APPROVED SUPPLIER FOR ROLLS-ROYCE CANADA) DUE TO FAA UNAPPROVED PART NOTIFICATION NR  2005-00187.  ROLLS-ROYCE CANADA HAVE RE-ROUTED 5 SUSPECT UNAPPROVED FCOCS TO SERCK AVIATION (OEM APPROVED SUPPLIER) FOR RE-OVERHAUL.  SERCK AVIATION HAS REPORTED FCOC WITH MISSING; THERMO ADAPTOR, NUTS AND WASHERS FROM END COVERS AND ALSO ONE FCOC MATRIX (CORE) THAT FAILED PRESSURE TEST DUE TO 11 TUBES JOINT (FERRULE) LEAKS.  THE FCOC WERE PREVIOUSLY DECLARED OVERHAULED CONDITION BY SOUTHWEST COOLER SERVICE INC UNDER RRC PURCHASE ORDER.  RRC ENGINEERING AND ROLLS-ROYCE OEM ARE EVALUATING IN SERVICE COOLERS OVERHAULED BY SOUTHWEST COOLER INC.
